# SDR DLM88000807

- Difficulty date: April 25, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 31,695 hours, 25,994 cycles
- Engine: Pwa JT8D219
- Engine time: 28,448 hours, 23,313 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Component: Eng Hyd Pump, 623337
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING SLAT EXTENTION ON APPROACH, LEFT HYDRAULIC SYSTEM  PRESSURE WENT TO 0.  LEFT HYDRAULIC QUANTITY REMAINED STEADY AT 19 QTS.  REMOVED AIR FROM SYS, REPLACED ENG DRIVEN PUMP PER M/M, CKS OK.  NO LEAKS, OPERATED ALL FLIGHT CONTROLS, PRESS REMAINED STEADY, OK FOR SERVICE.
